Free Shipping on orders over US$49.99

Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain Clear & Cool & Mucinex Nightshift Sinus Clear & Cool Liquid…

Fights your worst symptoms so you can sleep great and wake up human
Mucinex Nightshift Sinus Clear & Cool Relieves Fever, Sore Throat, Runny Nose, Sneezing, Nasal Congestion, and Controls Cough
Maximum Strength MUCINEX SINUS-MAX Severe Congestion & Pain Clear & Cool helps control cough, relieve headache, sinus congestion, and thin and loosen mucus

Amazon.com Price: $17.99 (as of 15/08/2022 02:10 PST- Details) & FREE Shipping.

Added to wishlistRemoved from wishlist 0
Add to compare

Sometimes, when you’re sick, you’re really sick. Pain, headache, fever, sore throat, runny nose, sneezing, nasal & sinus congestion, cough – you name it, you’ve got it. This combo pack of Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain Clear & Cool & Mucinex Nightshift Sinus Clear & Cool gives you multi-symptom relief in liquid form with a burst of cooling menthol.

Fights your worst symptoms so you can sleep great and wake up human
Mucinex Nightshift Sinus Clear & Cool Relieves Fever, Sore Throat, Runny Nose, Sneezing, Nasal Congestion, and Controls Cough
Maximum Strength MUCINEX SINUS-MAX Severe Congestion & Pain Clear & Cool helps control cough, relieve headache, sinus congestion, and thin and loosen mucus
USAGE INFORMATION Adults and children 12 years and older; Liquid; 20 mL (in dosing cup provided) every 4 hours; No more than 6 doses in any 24-hour period; Children under 12 years DO NOT USE
ACTIVE INGREDIENTS; Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain Clear & Cool; (in each 20 mL); Acetaminophen 650 mg Purpose(s) Pain reliever; Guaifenesin 400 mg Purpose(s) Expectorant; Phenylephrine HCl 10 mg Purpose(s) Nasal decongestant
ACTIVE INGREDIENTS (in each 20 mL) MUCINEX Nightshift Sinus Clear & Cool; Acetaminophen 650 mg Purpose(s) Pain reliever/fever reducer; Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant; Phenylephrine HCl 10 mg – Nasal decongestant; Triprolidine HCl 2.5 mg Purpose(s) Antihistamine
Use as directed

Specification: Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain Clear & Cool & Mucinex Nightshift Sinus Clear & Cool Liquid…

Brand

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain Clear & Cool & Mucinex Nightshift Sinus Clear & Cool Liquid…”

Your email address will not be published. Required fields are marked *

Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain Clear & Cool & Mucinex Nightshift Sinus Clear & Cool Liquid…
Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain Clear & Cool & Mucinex Nightshift Sinus Clear & Cool Liquid…

Amazon.com Price: $17.99 (as of 15/08/2022 02:10 PST- Details) & FREE Shipping.

Best Shopping Hub
Logo
Enable registration in settings - general
Compare items
  • Total (0)
Compare
0
Shopping cart